# SDR HNAA2020062200173

- Difficulty date: June 21, 2020
- Submitted: June 22, 2020
- Operation: Air carrier
- Aircraft: N669MB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145788
- Aircraft time: 38,407 hours, 34,574 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin-Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE ODOR OBSERVED IN COCKPIT AND CABIN AFTER LANDING. MAINTENANCE: GROUND RAN ENG IAW AMM 71-00-01 MX A/C RAN PACK 1 AND PACK 2 FOR 15 MINS. NO SMOKE SMELL PRESENT ALSO GROUND RAN #1 AND #2 MAIN ENGINES FOR 15 MINS NAD NO SMOKE SMELL WAS PRESENT A/C IS OK FOR SERVICE. RAN WITH BOTH ENGINES RUNNING.
